Doctors Lounge - Pharmacy AnswersBack to Pharmacy Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 9/5/2017.
Forum Name: Pharmacy & Drug Topics
Question: Dianette and breast sculptor
|baby_blu8359 - Sun Jan 09, 2005 5:29 pm|
im currently taking dianette for birth control and also spots. Im 16 years old and i have recently purchased breast sculpture, to increase my breast size. Please could you tell me if these tablets will affect the effectiveness of my dianette and how it works as a birth control pill. It sayson the packet that these tablets are all herbal but i would lik,e to make sure just in case. thanks you
|dlugose - Tue Feb 22, 2005 8:05 pm|
Your question is not completely clear. I'm not an expert on this but I see lots of reason to make sure you are getting the Dianette from a doctor that has considered the pros and cons of using Dianette and will follow up with you. This medication is not used for birth control except in some cases in Canada or Europe where acne also needs to be treated. Even then it is controversial because of serious possible side effects such as venous thromboembolism.
See for example http://www.whp-apsf.ca/en/documents/diane35.html
or http://www.cwhn.ca/hot/news/diane35.html, where the Society of Obstetricians and Gynaecologists of Canada cautions against its use even in moderate acne.
Are you taking two medications? What herbal medication?
|baby_blu8359 - Wed Feb 23, 2005 2:15 am|
Yes i am taking two medications. One is dianettte and the other is brest sculpor, which i purchased off the internet. It is supposed to inrease the size of you breasts. Will affect how dianette works? I think the other medication is all herbal.
|dlugose - Wed Feb 23, 2005 8:21 pm|
The combination is beyond my expertise for sure. It seems Breast Sculptor is an herbal product that contains phytoestrogens. Herbals are not regulated to assure you that they are safe or effective like drugs are. Phyto- (plant) estrogens in some ways are similar and can add to estrogen effects and in other ways counteract estrogen effects. If you are taking a small amount, as in some pills, my guess is that it is probably not harmful. I base that partly on reading an article "Can women taking birth control pills also take soy supplements or phytoestrogens?" answered by a doctor at http://www.drdonnica.com/display.asp?article=3225 Best advice would be from a gyn or endocrinologist.
|Jenna85 - Fri Apr 22, 2005 1:46 pm|
I am currently on placement at the moment, and it works specifically with youngsters aged 12-25 around sexual health, homelessness, drug and alcohol issues. When reading your post I found it particularly interesting. Although you are attempting to use contraception, you are only 16 years old, and this is a very young age for having sexual activity, although it is legal. In particular one young person (as the youngsters are called) had to have a smear, and asked why these are important and the nurse I was working with replied "the cells in the cervix can become damaged with the pressure of a penis, and young women that are having sex are easily causing these cells to rupture". They just don't realise how sensitive these cells/tissue are. You are not mentioning the use of any protection against STI's either. As for your breast enhancers, again you are only 16, so you are not fully developed yet, I am 20 and still developing. I think you should be happy with the way you are :?
|implants or supplements - Mon Aug 13, 2007 12:16 pm|
did your breast sculpter herbal supplements work? I don't' know of anyone who ever tried them?
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.